MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES B7016, FORTE AXP SET 12/14/18F 35CM 6/BX; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

APPLIED MEDICAL RESOURCES B7016, FORTE AXP SET 12/14/18F 35CM 6/BX; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number B7016
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: laser for stones.Complaint 1 of 2: (b)(4).Complaint 2 of 2: (b)(4).Event description: both these two axh sheath was used during a procedure.Outer piece spirrale.Kinked below.Additional information provided 15feb2022 via email from [name] non-conformance report: product kinked, broken, spiralled.Patient status: no patient injury.Type of intervention: ni.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of the sheath partially unraveling.Based on the condition of the returned unit, the reported event was most likely caused by contact with an instrument followed by a high force exerted on the unit.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.
 
Event or Problem Description
Procedure performed: laser for stones.Complaint 1 of 2:(b)(4).Complaint 2 of 2: (b)(4)- mfr 2027111-2022-00468.Event description: both these two axh sheath was used during a procedure.1.Outer piece spirrale.2 kinked below.Additional information provided 15feb2022 via email from [name] non-conformance report: product kinked, broken, spiralled.Additional information received from distributor via email on 10-mar-2022: no pictures were taken before the devices were sent to the manufacturer.Both access sheaths kinked during removal and one spiralled off during the procedure, as you can see in the returned product.Two other access sheaths were used and worked perfectly.Patient status: no patient injury.Type of intervention: two other access sheaths were used and worked perfectly.

Brand Name
B7016, FORTE AXP SET 12/14/18F 35CM 6/BX
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13772627
Report Number2027111-2022-00467
Device Sequence Number17103080
Product Code FED
UDI-Device Identifier00607915113148
UDI-Public(01)00607915113148(17)240616(30)01(10)1421510
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K993650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2024
Device Model NumberB7016
Device Catalogue Number100794903
Device Lot Number1421510
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown